# SDR AALA201904089020

- Difficulty date: March 3, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5281013120300
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR RIGHT HAND AFT DOOR , AFT HINGE FITTING HAS EXCESSIVE PLAY AND IS WORN. REPLACED HINGE PER CMM 52-82-32.
